NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

Why are patients with a new ileostomy at risk of dehydration?

  1. AThey are not allowed to drink for several weeks after surgery
  2. BThe stoma absorbs water from the body
  3. CThe colon removes too much water from the stool
  4. DThe output is liquid and contains a lot of water and salt
2.护理学基础困难

Which postoperative finding should be reported most urgently?

  1. ATemperature 37.4 °C on the first day
  2. BRespiratory rate 8/min and difficult to rouse
  3. CUrine output of 50 mL in the last hour
  4. DPain score of 4/10 at the wound site when moving
3.感染控制与患者安全中等

Which practice makes shift handoff safer?

  1. AGiving handoff in a busy corridor so that the outgoing nurse can leave on time
  2. BLeaving written notes only, without a chance for questions
  3. CGiving handoff from memory without any structure
  4. DUsing a standard format such as SBAR or I-PASS, with time for questions
4.感染控制与患者安全困难

一名患者因急性腹泻入院,怀疑为艰难梭菌(C. difficile)感染。检测结果尚未出来。接触传播预防应何时开始?

  1. A腹泻三天之后
  2. B立即开始,无需等待检测结果
  3. C仅在检测结果呈阳性时
  4. D仅在患者发热时
5.优先排序与委派中等

Which infant with gastroenteritis should the nurse see first?

  1. ATwo loose stools today, feeding well
  2. BMild diaper rash, otherwise playful
  3. CAlert, crying with tears, had a wet diaper an hour ago
  4. DLethargic, sunken fontanel, no wet diaper for 8 hours
6.优先排序与委派困难

An older patient with heart failure is receiving a second unit of blood. She becomes breathless, with crackles in both lungs and a rising blood pressure. What is most likely happening?

  1. AAn expected effect of the first unit
  2. BA mild allergic reaction with hives
  3. CHypoglycemia caused by the stored blood product
  4. DTransfusion-associated circulatory overload
7.临床护理中等

How does CPAP help a patient with obstructive sleep apnoea?

  1. AIt strengthens the breathing muscles during the day
  2. BIt removes excess carbon dioxide from the lungs by gentle suction
  3. CIt delivers bronchodilator drugs deep into the lungs overnight
  4. DIt keeps the upper airway open during sleep with continuous air pressure
8.临床护理困难

A patient with a central venous catheter needs the line removed. Which position reduces the risk of air embolism during removal of a neck or chest line?

  1. ALying flat or slightly head-down, holding the breath or breathing out
  2. BStanding up and walking
  3. CSitting fully upright and taking a deep breath in as the line comes out
  4. DLying on the right side with the legs raised
9.实验室检查值与电解质中等

A patient had a total thyroidectomy yesterday. Which laboratory value is most important to monitor in the first days after surgery?

  1. ASerum glucose
  2. BSerum potassium
  3. CSerum sodium
  4. DSerum calcium
10.实验室检查值与电解质困难

A patient with long-term heavy alcohol use is admitted with alcohol withdrawal. Which group of electrolyte problems is most common?

  1. ALow magnesium, low phosphate and low potassium
  2. BHigh magnesium, high phosphate and high potassium
  3. CHigh sodium, high calcium and high glucose
  4. DLow chloride, high bicarbonate and high calcium
11.药理学中等

A 19-year-old starts an SSRI for depression. Which is most important for the nurse to monitor during the first weeks?

  1. ANew or worsening suicidal thoughts or agitation
  2. BHearing loss and tinnitus
  3. CBlood glucose before every meal and at bedtime
  4. DDaily bowel movements only
12.药理学困难

A patient taking azathioprine is prescribed allopurinol for gout. What is the main danger?

  1. ALiver enzyme induction, making azathioprine ineffective
  2. BGout becomes worse because allopurinol is inactivated by azathioprine
  3. CSevere hypertension from the combination
  4. DSevere bone marrow suppression, because azathioprine breakdown is reduced
13.内外科护理:心血管与呼吸中等

一名患者血压为 200/125 mmHg,伴新发意识混乱和视物模糊。通常应如何降压?

  1. A用一种新的口服药片,一周后复查
  2. B尽可能快,几分钟内降到正常值
  3. C完全不降压,因为现在大脑依赖高压
  4. D用滴定的静脉药物,第一小时内降低最多约 25%
14.内外科护理:心血管与呼吸困难

A 74-year-old with atrial fibrillation, hypertension and diabetes asks why she needs an anticoagulant when she feels well. Which reply is best?

  1. AThe anticoagulant will stop the irregular heartbeat for good
  2. BHer risk of stroke is high, and an anticoagulant lowers it
  3. CIt is given to lower her blood pressure
  4. DIt is needed only while she has palpitations
15.内外科护理:神经、内分泌与肾脏中等

A stroke patient speaks fluently, but the words make little sense, and they do not follow simple instructions. Which type of aphasia is this?

  1. AReceptive (Wernicke's) aphasia
  2. BGlobal aphasia with no speech at all
  3. CDysarthria from facial weakness
  4. DExpressive (Broca's) aphasia
16.内外科护理:神经、内分泌与肾脏困难

A patient with suspected meningitis has a GCS of 9 and pupils that have become unequal. A doctor plans an immediate lumbar puncture. What is the main concern?

  1. AA lumbar puncture would spread the infection to the blood
  2. BThere is no concern, because the lumbar puncture lowers pressure safely
  3. CRaised pressure in the skull, so the procedure could cause herniation
  4. DThe patient is too confused to stay still, so it is not needed
17.内外科护理:消化、围手术期与肿瘤中等

Why are many patients screened for MRSA before planned surgery?

  1. ATo check whether the patient has had a flu vaccine
  2. BSo that carriers can be decolonised to reduce infection
  3. CSo that surgery can be cancelled for all positive patients
  4. DTo decide which anaesthetic drug to use
18.内外科护理:消化、围手术期与肿瘤困难

A nurse teaches a patient with GORD. Which statement shows a need for further teaching?

  1. A"Peppermint tea after dinner will settle my reflux."
  2. B"I'll try to lose some weight over the next months."
  3. C"I'll stop smoking because it makes reflux worse."
  4. D"I'll keep a diary of foods that trigger my symptoms."
19.产科护理中等

一名产妇的监护图显示变异减速。护士应首先采取什么措施?

  1. A立即开始用力
  2. B加大缩宫素输注速度
  3. C让她平躺仰卧
  4. D改变产妇的体位
20.产科护理困难

A newborn has excessive frothy saliva and chokes and turns blue with the first feed. What is the priority?

  1. APlace the baby on its back to sleep
  2. BStop feeding and report it urgently
  3. CGive the baby water instead of milk
  4. DContinue feeding more slowly
21.儿科护理中等

What is "assent" in children's care?

  1. AThe legal consent signed by the parent for surgery
  2. BA form that lets the hospital treat any child without parental consent
  3. CThe doctor's decision about which treatment is best
  4. DThe child's agreement to care, sought alongside the parents' consent
22.儿科护理困难

A 15-year-old in traction for a femur fracture is withdrawn and irritable. Which intervention best fits his developmental stage?

  1. ASet a strict timetable for him that staff decide without his input
  2. BAsk his parents to stay with him at all times and make decisions for him
  3. CArrange contact with friends and let him control parts of his daily routine
  4. DMove him to a room with toddlers so the ward is less lonely
23.精神科护理中等

A student avoids eating in the canteen and speaking in seminars because she fears others will judge her or see her blush. Which disorder does this suggest?

  1. ASocial anxiety disorder
  2. BAgoraphobia
  3. CObsessive-compulsive disorder
  4. DGeneralised anxiety disorder
24.精神科护理困难

After witnessing a serious accident, a woman suddenly cannot move her legs. Full investigations are normal. Which nursing approach is most appropriate?

  1. ATell her that the paralysis is fake and that she should stand up
  2. BAccept that the symptom is real for her, help with mobility needs and gently explore recent stress
  3. CIgnore her requests for help completely until she agrees to try to walk again on her own
  4. DFocus every conversation on the details of her leg weakness
25.护理数学与单位换算中等
12345678910111212:50 AM?01:5012:5000:5024:50

练习题(虚构数值,不作为临床指导)。 一个剂量记录在 12:50 AM。哪个条目是 24 小时制中的同一时间?点击它。

12:50 AM
  1. 101:50
  2. 212:50
  3. 300:50
  4. 424:50
26.护理数学与单位换算困难
00:0023:0502:30t = ?

练习题(虚构数值,不作为临床指导)。 一次输注从 23:05 开始,到次日早晨 02:30 结束(24 小时制)。它运行了多少分钟t?

23:0502:30
t = min
27.剂量计算中等
25 kg2 mg/kg/天4× 每天D = ? mg

某患者体重 25 kg。医嘱剂量为每天 2 mg/kg,分 4 次等量给药。每次给多少毫克 D?

25 kg2 mg/kg/天4× 每天
D = mg
28.剂量计算困难
250 mg/5 mLV = ? mL

一名体重 24 kg 的儿童,医嘱为口服混悬液每次 12.5 mg/kg,该混悬液每 5 mL 含 250 mg。你应给多少体积 V?

24 kg12.5 mg/kg250 mg/5 mL
V = mL
29.静脉输液速度中等
1500 mL10 gtt/mL12 h? gtt/min

用滴系数为 10 滴/mL 的输液器在 12 小时内输入 1500 mL。求滴速 R(滴/分)。 取整到最接近的整数。

1500 mL12 h10 gtt/mL
R = gtt/min
30.静脉输液速度困难
380 mL剩余? mL/h4 h 剩余

医嘱要求在 12 小时内输入 1000 mL。8 小时后你发现袋中还剩 380 mL,而输液仍须按时完成。 原来的泵速必须提高百分之多少 Δ?

1000 mL / 12 h经过 8 h: 380 mL
Δ = %
31.静脉输液与液体平衡中等
入量出量8 小时班次水300 mL茶240 mL静脉输液100 mL/h × 8 h静脉抗生素2 × 100 mL尿液375 mL尿液450 mL尿液200 mL尿液300 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 8 小时班次中的出入量。静脉输液在整个班次中按所示速率输注。求液体平衡 B = 入量 − 出量,以 mL 计(答案为负表示净丢失)。

水: 300 mL茶: 240 mL静脉输液: 100 mL/h × 8 h静脉抗生素: 2 × 100 mL尿液: 375 mL尿液: 450 mL尿液: 200 mL尿液: 300 mL
B = mL
32.静脉输液与液体平衡困难
1000 mL150 mL/h开始 06:0007:30: ? mL

练习题(虚构数值,不作为临床指导)。 一袋 1000 mL 的液体于 06:00 开始用输液泵以 150 mL/h 输注。到 07:30 时袋中还剩多少 mL V?

1000 mL150 mL/h06:00 → 07:30
V = mL
33.临床评估评分中等
轻度中度重度

练习题(虚构数值,不作为临床指导)。 一位头部损伤后的练习患者仅对压迫(疼痛刺激)睁眼,不发出任何声音,最佳运动反应表现为:手臂异常屈曲(去皮质姿势)。 算出 GCS 并据此对头部损伤分级。点击你的答案。

  1. 1轻度
  2. 2中度
  3. 3重度
34.临床评估评分困难
低风险中度风险高风险

练习题(虚构数值,不作为临床指导)。 用 Morse 跌倒评分评估一位练习患者:过去 3 个月内的跌倒史: 否; 次要诊断: 否; 行走辅助: 无、卧床休息或由护士协助; 静脉输液或封管: 否; 步态: 受损; 精神状态: 了解自身局限。使用分界值 0–24 低,25–44 中度,45 或以上高,点击跌倒风险等级。

  1. 1低风险
  2. 2中度风险
  3. 3高风险

3溶液

1.护理学基础

答案: D · The output is liquid and contains a lot of water and salt

为什么是这个答案

The colon normally reabsorbs water and salt. An ileostomy bypasses it, so high output can quickly cause dehydration and low sodium; output is monitored and fluids encouraged.

答案

D · The output is liquid and contains a lot of water and salt
2.护理学基础

答案: B · Respiratory rate 8/min and difficult to rouse

为什么是这个答案

A low respiratory rate with reduced consciousness may mean opioid toxicity or deterioration and threatens the airway. The other findings are common after surgery and can be managed routinely.

答案

B · Respiratory rate 8/min and difficult to rouse
3.感染控制与患者安全

答案: D · Using a standard format such as SBAR or I-PASS, with time for questions

为什么是这个答案

Many errors happen at transitions of care. A structured handoff with an opportunity to ask questions, ideally at the bedside, reduces missed information.

答案

D · Using a standard format such as SBAR or I-PASS, with time for questions
4.感染控制与患者安全

答案: B · 立即开始,无需等待检测结果

为什么是这个答案

一旦怀疑就应开始采取预防措施,因为在检测结果待出期间患者就可能传播芽孢。患者应安置在单间并采取接触传播预防,同时使用肥皂和水洗手。

答案

B · 立即开始,无需等待检测结果
5.优先排序与委派

答案: D · Lethargic, sunken fontanel, no wet diaper for 8 hours

为什么是这个答案

Lethargy, a sunken fontanel and no urine for hours suggest severe dehydration, which can lead to shock in infants. The other infants are well hydrated.

答案

D · Lethargic, sunken fontanel, no wet diaper for 8 hours
6.优先排序与委派

答案: D · Transfusion-associated circulatory overload

为什么是这个答案

Breathlessness, crackles and hypertension during a transfusion in a patient with heart failure suggest circulatory overload. The nurse stops the transfusion, sits the patient up, gives oxygen as prescribed and informs the provider, who may prescribe a diuretic.

答案

D · Transfusion-associated circulatory overload
7.临床护理

答案: D · It keeps the upper airway open during sleep with continuous air pressure

为什么是这个答案

Continuous positive airway pressure acts as a splint for the upper airway, preventing collapse and apnoeas. Patients should bring their CPAP machine into hospital.

答案

D · It keeps the upper airway open during sleep with continuous air pressure
8.临床护理

答案: A · Lying flat or slightly head-down, holding the breath or breathing out

为什么是这个答案

A flat or head-down position and a Valsalva manoeuvre or breath-hold raise central venous pressure, reducing the risk of air being drawn in. An occlusive dressing is then applied.

答案

A · Lying flat or slightly head-down, holding the breath or breathing out
9.实验室检查值与电解质

答案: D · Serum calcium

为什么是这个答案

The parathyroid glands can be injured or removed during thyroidectomy, so parathyroid hormone falls and hypocalcemia can follow. The nurse monitors calcium and checks for tingling around the mouth, muscle cramps and Chvostek or Trousseau signs.核对依据: Hypoparathyroidism · MedlinePlus (NIH) (2026)

答案

D · Serum calcium
10.实验室检查值与电解质

答案: A · Low magnesium, low phosphate and low potassium

为什么是这个答案

Poor diet, vomiting, diarrhea and alcohol's effect on the kidneys commonly cause low magnesium, phosphate and potassium. These worsen arrhythmia and seizure risk, so they are checked and replaced, together with thiamine.

答案

A · Low magnesium, low phosphate and low potassium
11.药理学

答案: A · New or worsening suicidal thoughts or agitation

为什么是这个答案

Antidepressants can increase suicidal thinking in young people, especially early in treatment or after dose changes. Close follow-up and a clear plan for reporting such thoughts are essential.

答案

A · New or worsening suicidal thoughts or agitation
12.药理学

答案: D · Severe bone marrow suppression, because azathioprine breakdown is reduced

为什么是这个答案

Azathioprine is converted to mercaptopurine, which is partly inactivated by xanthine oxidase. Allopurinol blocks this enzyme, so levels rise and dangerous myelosuppression can occur unless the dose is greatly reduced or the combination avoided.

答案

D · Severe bone marrow suppression, because azathioprine breakdown is reduced
13.内外科护理:心血管与呼吸

答案: D · 用滴定的静脉药物,第一小时内降低最多约 25%

为什么是这个答案

高血压急症(严重高血压伴急性器官损害)应在监护下用滴定的静脉药物治疗。降压过快可引起脑、冠状动脉或肾缺血,因此多数指南的目标是第一小时内降低不超过约 25%(主动脉夹层等某些情况目标不同)。

答案

D · 用滴定的静脉药物,第一小时内降低最多约 25%
14.内外科护理:心血管与呼吸

答案: B · Her risk of stroke is high, and an anticoagulant lowers it

为什么是这个答案

In AF, blood stasis in the left atrium causes clots that can travel to the brain. Scores such as CHA₂DS₂-VASc (age, hypertension, diabetes, female sex and others) estimate stroke risk; her score is high. Anticoagulation reduces stroke risk but does not change the rhythm.

答案

B · Her risk of stroke is high, and an anticoagulant lowers it
15.内外科护理:神经、内分泌与肾脏

答案: A · Receptive (Wernicke's) aphasia

为什么是这个答案

Receptive aphasia comes from damage to Wernicke's area in the dominant temporal lobe. Speech is fluent but often meaningless, and comprehension is impaired. Patients are often unaware of their errors.

答案

A · Receptive (Wernicke's) aphasia
16.内外科护理:神经、内分泌与肾脏

答案: C · Raised pressure in the skull, so the procedure could cause herniation

为什么是这个答案

Reduced consciousness and unequal pupils suggest raised ICP. A lumbar puncture in this situation may cause brain herniation, so imaging comes first, and antibiotics are not delayed. The nurse should raise this concern.

答案

C · Raised pressure in the skull, so the procedure could cause herniation
17.内外科护理:消化、围手术期与肿瘤

答案: B · So that carriers can be decolonised to reduce infection

为什么是这个答案

MRSA carriers have a higher risk of surgical site infection. Screening allows decolonisation with nasal ointment and skin washes, and the right antibiotic prophylaxis.

答案

B · So that carriers can be decolonised to reduce infection
18.内外科护理:消化、围手术期与肿瘤

答案: A · "Peppermint tea after dinner will settle my reflux."

为什么是这个答案

Peppermint can relax the lower oesophageal sphincter and may worsen reflux. Weight loss, stopping smoking and avoiding personal triggers are standard lifestyle measures.

答案

A · "Peppermint tea after dinner will settle my reflux."
19.产科护理

答案: D · 改变产妇的体位

为什么是这个答案

改变体位(左右侧卧,或双手双膝跪位)常可解除脐带受压。如果减速持续存在,应通知医疗人员。平躺会加重下腔静脉受压。

答案

D · 改变产妇的体位
20.产科护理

答案: B · Stop feeding and report it urgently

为什么是这个答案

Drooling and choking with feeds suggest oesophageal atresia with or without tracheo-oesophageal fistula. Feeding is stopped, the pouch is suctioned and the baby is kept upright while surgical review is arranged.

答案

B · Stop feeding and report it urgently
21.儿科护理

答案: D · The child's agreement to care, sought alongside the parents' consent

为什么是这个答案

Assent is the child's own agreement, in language suited to their age, alongside the legal consent given by parents. Seeking assent respects the child and builds cooperation and trust.

答案

D · The child's agreement to care, sought alongside the parents' consent
22.儿科护理

答案: C · Arrange contact with friends and let him control parts of his daily routine

为什么是这个答案

Adolescents are working on identity and independence, and peers are very important. Hospital stay threatens both, so contact with friends, privacy and choices about routines help him cope.

答案

C · Arrange contact with friends and let him control parts of his daily routine
23.精神科护理

答案: A · Social anxiety disorder

为什么是这个答案

Social anxiety disorder is a marked fear of social situations in which the person may be scrutinised, with fear of embarrassment or negative judgement, leading to avoidance or intense distress.

答案

A · Social anxiety disorder
24.精神科护理

答案: B · Accept that the symptom is real for her, help with mobility needs and gently explore recent stress

为什么是这个答案

In conversion disorder, the symptom is real to the patient and is not faked. The nurse meets physical needs, avoids reinforcing the symptom through excessive attention, and supports the patient in talking about stress and feelings.

答案

B · Accept that the symptom is real for her, help with mobility needs and gently explore recent stress
25.护理数学与单位换算

答案: 00:50

24 小时制:下午 1 点起,小时数加 12(下午 3:45 = 15:45)。午夜到凌晨 12:59 为 00:00–00:59,中午 12:00–12:59 仍为 12:00–12:59。反过来换算时,13–23 点减 12 并标为下午;00 点变为凌晨 12 点。跨午夜计算时间要分两段:先算到 24:00(00:00),再从 00:00 算起。

换算小时

12 AM → 00

答案

00:50

答案

00:50
26.护理数学与单位换算

答案: t = 205 min

24 小时制:下午 1 点起,小时数加 12(下午 3:45 = 15:45)。午夜到凌晨 12:59 为 00:00–00:59,中午 12:00–12:59 仍为 12:00–12:59。反过来换算时,13–23 点减 12 并标为下午;00 点变为凌晨 12 点。跨午夜计算时间要分两段:先算到 24:00(00:00),再从 00:00 算起。

午夜之前

23:05 → 24:00 = 55 min

午夜之后

00:00 → 02:30 = 150 min

合计

t = 55 + 150 = 205 min

答案

t = 205 min
27.剂量计算

答案: D = 12.5 mg

剂量计算:给药量等于医嘱剂量除以现有药物的规格,再乘以该规格对应的量:给药量 = (医嘱剂量/储备规格) × 储备体积。始终统一单位(先把 g 换成 mg,mg 换成 mcg),并检查答案是否合理。

每日总量

2·25 = 50 mg

每次剂量

D = 50/4 = 12.5 mg

答案

D = 12.5 mg
28.剂量计算

答案: V = 6 mL

剂量计算:给药量等于医嘱剂量除以现有药物的规格,再乘以该规格对应的量:给药量 = (医嘱剂量/储备规格) × 储备体积。始终统一单位(先把 g 换成 mg,mg 换成 mcg),并检查答案是否合理。

按体重计算剂量

12.5·24 = 300 mg

体积

V = (300/250)·5 = 6 mL

答案

V = 6 mL
29.静脉输液速度

答案: R = 21 gtt/min

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

以分钟计的时间

12·60 = 720 min

滴速

R = 1500·10/720 = 20.83 ≈ 21 gtt/min

答案

R = 21 gtt/min

床旁取最接近的整滴:21 滴/分。

30.静脉输液速度

答案: Δ = 14 %

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

原速率

1000/12 = 83.33 mL/h

新速率

R = 380/4 = 95 mL/h

变化百分比

Δ = (95 − 83.33)/83.33·100% = 14%

答案

Δ = 14%

许多医院允许在不重开医嘱的情况下进行不超过 25% 的此类调整;请查阅本院规定。

31.静脉输液与液体平衡

答案: B = 215 mL

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总入量

口服: 300 + 240 = 540 mL
静脉输液: 100·8 = 800 mL
静脉抗生素: 2·100 = 200 mL
总入量 = 1540 mL

总出量

375 + 450 + 200 + 300 = 1325 mL

平衡

B = 1540 − 1325 = 215 mL

答案

B = 215 mL

为正:摄入的液体多于排出的液体。

32.静脉输液与液体平衡

答案: V = 775 mL

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

经过的时间

06:00 → 07:30 = 1.5 h

已输入体积

150·1.5 = 225 mL

剩余体积

V = 1000 − 225 = 775 mL

答案

V = 775 mL
33.临床评估评分

答案: 重度

格拉斯哥昏迷量表:把三个方面的最佳反应相加。睁眼 E:4 自发,3 对声音或言语,2 对压迫,1 无。言语 V:5 定向正常,4 意识模糊,3 用词不恰当,2 发出无法理解的声音,1 无。运动 M:6 遵嘱动作,5 定位,4 正常屈曲(回缩),3 异常屈曲,2 伸展,1 无。总分为 3 至 15。头部损伤后,13–15 通常称为轻度,9–12 为中度,3–8 为重度。

为每个方面评分

E: 仅对压迫(疼痛刺激)睁眼 → 2
V: 不发出任何声音 → 1
M: 手臂异常屈曲(去皮质姿势) → 3

相加

GCS = 2 + 1 + 3 = 6

严重程度

GCS 6 → 重度

答案

重度
34.临床评估评分

答案: 低风险

Morse 跌倒评分:六个条目。跌倒史:否 0 分,是 25 分。次要诊断:否 0 分,是 15 分。行走辅助:无、卧床休息或护士协助 0 分;拐杖、手杖或助行器 15 分;扶着家具 30 分。静脉输液或封管:否 0 分,是 20 分。步态:正常、卧床休息或轮椅 0 分;虚弱 10 分;受损 20 分。精神状态:了解自身局限 0 分;高估或忘记自身局限 15 分。总分为 0 至 125。各医院的风险分界值不同;常用的一套是 0–24 低风险,25–44 中度风险,45 及以上为高风险。

为每个条目评分

过去 3 个月内的跌倒史: 否 → 0
次要诊断: 否 → 0
行走辅助: 无、卧床休息或由护士协助 → 0
静脉输液或封管: 否 → 0
步态: 受损 → 20
精神状态: 了解自身局限 → 0

相加

Morse 总分 = 0 + 0 + 0 + 0 + 20 + 0 = 20

风险等级

20 → 低风险

答案

低风险

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions